Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Finite dimensional $H$-spaces


Author: Morton Curtis
Journal: Bull. Amer. Math. Soc. 77 (1971), 1-12
MSC (1970): Primary 55D45; Secondary 55F10, 57F25
Addendum to finite dimensional $H$-spaces: Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1120--1120
MathSciNet review: 0278303
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D45, 55F10, 57F25

Retrieve articles in all journals with MSC (1970): 55D45, 55F10, 57F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12599-5
PII: S 0002-9904(1971)12599-5